MathSciNet Relay Station
MathSciNet bibliographic data
MR1181172 54D35 (03E35 03E50 54A35)
Rabus, Mariusz On strongly discrete subsets of $\omega^\ast$. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1291–1300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement